# SDR IPXA09M56185

- Difficulty date: May 22, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 37,941 hours, 7,347 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ 250-P2-01, EXISTING REPAIR DOUBLER ON NR 2 ENG RT CORE COWL FWD LATCH AREA SKIN CRACKED, COULD NOT CORRELATE WITH AN APPROPRIATE MD-11 SRM REPAIR.  REMOVED DOUBLER, CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW MD-11 SRM 54-40-00 REPAIR 7 (SF6-8DC2D1F) AND MD-11 SRM 51-31-01.
